MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2174/1574886310666150616143621

Медицинская библиотека · Current drug safety · 2015

Olanzapine-Induced Reversible Pellagroid Skin Lesion.

Singh Lokesh K, Sahu Manoj, Praharaj Samir K

Клинический случайСтатьяПеревод в очереди

Аннотация

Adverse cutaneous reactions are frequently reported to occur with the use of psychotropic medications, which may lead to poor drug compliance. As compared to other groups of psychotropic medication, antipsychotics, both typical and atypical, are less likely to cause adverse cutaneous reactions. The most frequent cutaneous adverse reactions associated with antipsychotics include fixed drug eruptions, exanthematous eruptions, photosensitivity reactions and altered skin pigmentation. Most of these commonly seen cutaneous adverse reactions are benign and easily treatable. Rarely, severe cutaneous adverse reactions such as erythema multiforme, Steven-Johnson syndrome are toxic epidermal necrolysis and have also been associated with antipsychotics. Olanzapine is one of the most commonly prescribed atypical antipsychotic with metabolic complications as most common adverse effects. Dermatological reactions are rarely observed with olanzapine. We report occurrence of pellagroid skin lesions over exposed areas of upper limbs with olanzapine that resolved completely after its discontinuation.

Для цитирования: Singh Lokesh K, Sahu Manoj, Praharaj Samir K. Olanzapine-Induced Reversible Pellagroid Skin Lesion.. Current drug safety. 2015. DOI: 10.2174/1574886310666150616143621.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.